# SDR SWAA2025052058345

- Difficulty date: April 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FR OUTER SKIN IS DISBONDED. (MARKED)<[01] PANEL 194FR OUTER SKIN DIS BOND WAS REPAIRED IAW SRM 51-70-05-2R-2;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
